# SDR SWIA2020090952332

- Difficulty date: August 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 JUST AFT OF FS 517.00 HAS CORROSION AT RIVET LOCATION, MARKED.  C-CHECK RO 9/5/2020.  REMOVED CORROSION, REF CRJ700 SRM.  ORIGINAL THICKNESS IS .100" REF CRJ700 SRM.  REMAINING MINIMUM THICKNESS AS MARKED IS .073", WITH NO DEFECTS NOTED, REF NDT REPORT.  MAXIMUM MATERIAL LOSS .027".  OUT OF LIMITS DUE, REF CRJ700 SRM.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
